# SDR USAA2014092600001

- Difficulty date: September 25, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 43,816 hours, 16,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4286
- Condition: Faulted
- Location: Cabin
- Part time: 43,820 hours, 16,356 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MID CABIN POWER SUPPLY FAULT ON TEST.  R & R POWER SUPPLY IAW AMM 33-51-38.  OPERATIONS CHECKED GOOD.
